# SDR DALA2016082106147

- Difficulty date: August 20, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 51,561 hours, 6,749 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAILED APU COLD SOAK START,  APU STARTED ON THE FIRST ATTEMPT, BUT DID AN AUTO SHUTDOWN,  APU WOULD NOT LIGHT OFF ON ALL 3 ATTEMPTS.  REPLACED THE IGNITION EXCITER.
